# SDR ASAA0580411

- Difficulty date: August 5, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 99579185
- Condition: Chafed
- Location: Fs 465-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL IS CHAFED ON LOWER SURFACE BONDED STIFFENER.  REPLACED FLOOR PANEL STIFFENER, HAT CHANNEL.  (M)
